# SDR DU4R2020120900057

- Difficulty date: December 9, 2020
- Submitted: December 9, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N221NV
- Make and model: Airbus A320-214
- Aircraft serial: 1288
- Aircraft time: 47,382 hours, 30,254 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FL FOUND LT FUSELAGE SKIN FR 555+2, STR 29L HAS A DENT.  S/O 1930115 N/R 22046.
